# SDR CA020722012

- Difficulty date: July 11, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 31,584 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Housing
- Part number: 582855
- Condition: Failed
- Location: Prop Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ENROUTE YUX FROM YUW NR 4 ENGINE WOULD NOT SYNC. PRECAUTIONARY ENGINE SHUTDOWN CARRIED OUT. MAINTENANCE REPLACED THE PROP VALVE HOSUING. THE AIRCRAFT WAS GROUND CHECKED SERVICEABLE BEFORE RETURN TO SERVICE.
